# SDR DALA2019080614599

- Difficulty date: July 31, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 64,357 hours, 23,389 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DOOR CLOSING,  EICAS DOOR MESSAGE WENT OUT . HOWEVER OVERHEAD ENTRY DOOR LIGHT STAYED ON. FOUND DOOR SWITCH STICKING AT L2 DOOR. LUBED SWITCH.
